# SDR USAA920080467

- Difficulty date: February 10, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480020436
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CRACKED SHEAR WEB TRAY, BS 3257/FR 68 - BS 3310/FR 69, +Y1732.  REPLACED SHEAR WEB TRAY, BS 3257/FR 68 - BS 3310/FR 69, +Y1732 IAW A320 SRM 51-72-11.
